Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Wants to postpone periods. Taking norethisterone medication. After stopping pills will my next period be in 28 days?

I am going on holiday in 10 days for 3 weeks and my period is due in the middle of my holiday so I am planning to take Norethisterone tablets to delay it for the last 12days of my holiday. I am then back home for 2 weeks and I will stop taking it and let my period happen but then I am going away for another 3 weeks in which my period will be due again so I plan to take Norethisterone to delay my period again. After having stopped taking it when I get home and had a period will my next period be due again 28days later? I need to know this in order to work out when to start taking it again during my next holiday. Thank you
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
ONce you take norethisterone for the first time, you will bleed within a week after stopping the pills.
Once the period is over, you should get your next period in the routine time, if it is 28 day cycle for you, it will remain the same.
Take care.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor